# SDR 95FDEA01869

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Splice
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON STR 7 SPLICE LT, BS 1015.  REMOVED OLD STR SPLICE, STR 7L BS 1015 AND INSTALLED NEW STR SPLICE.
